Excedrin Extra Strength Pain Relief Caplets for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 200 Count

Excedrin Extra Strength Pain Relief Caplets for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 200 Count

botón compartir redes sociales
Precio:
₡24,655.00

Elegible para cuotas.

Producto de Tienda Mundial Ocultar detalles

Producto de importación, vendido por Amazon y transportado desde Miami. Comprá hoy y recibí en los próximos 6-12 días hábiles.

  • One bottle of 200 Excedrin Extra Strength Pain Relief Caplets
  • Extra strength pain reliever works fast to relieve headaches
  • Excedrin Extra Strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect
  • Pain medicine for adults that is clinically proven to provide temporary headache relief, and it temporarily relieves pain associated with colds, menstrual cramps, toothaches, muscular aches and arthritis
  • Excedrin Extra Strength caplets contain two pain relievers and a pain relieving aid for enhanced effect
  • Headache pain reliever available in caplet form for convenient pain management
  • For some, headache relief can start in 15 minutes
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.

* Precio sujeto a revisión por parte de Pacifiko
₡24,655.00

Disponible.

Garantía: Producto incluye garantía de Tienda Mundial

100% de Compra Protegida.
Productos originales | Pagos seguros

Información del producto

PID MDcwYWZmMj
Número de modelo B012SA8IOO
Garantía 7 días sujeto a las políticas de Tienda Mundial
UPC 300678104926

Garantía y Soporte

Para más información sobre Garantías en Pacifiko visitar la siguiente pagina: Garantías

Política de Igualación de Precios

¿Encontraste este producto más barato en Costa Rica? Te igualamos el precio. Aplican condiciones.

Escribir por WhatsApp

No hay opiniones de clientes